# SDR N6WA2022061506

- Difficulty date: May 25, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 40,212 hours, 28,098 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Attach Angle
- Part number: CC670103382
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG TIRE BURST PANEL ANGLE HAS CORROSION. R&R R/H MLG TIRE BURST PANEL ANGLE IAW CRJ SRM 51-42-20 , SRM 51-23-00.
